Alert archive / Indiana / Tornado Warnings in 2024
Tornado Warning 43, NWS Louisville, KY
NWS Louisville, KY issued this tornado warning at Jul 9, 2024, 6:30 PM EDT for Dubois County, Indiana. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 9, 2024, 6:30 PM EDT (22:30 UTC)
- Expired
- Jul 9, 2024, 7:00 PM EDT
- In force
- 30 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
County Dubois County, IN
The radar
The Evansville,IN radar (KVWX), 66 km from the middle of the area, began a volume at 22:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 9, 3:07 PM EDT | Tornado Watch | SPC | 10 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 10.5 hours before the alert went out and 231 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 334 J/kg
- Mixed-layer CIN
- -16 J/kg
- Mixed-layer LCL
- 612 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 1 m²/s²
- 0-3 km storm-relative helicity
- 17 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
757
WFUS53 KLMK 092230
TORLMK
INC037-092300-
/O.NEW.KLMK.TO.W.0043.240709T2230Z-240709T2300Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Louisville KY
630 PM EDT Tue Jul 9 2024
The National Weather Service in Louisville has issued a
* Tornado Warning for...
Northwestern Dubois County in south central Indiana...
* Until 700 PM EDT.
* At 629 PM EDT, a severe thunderstorm capable of producing a tornado
was located near Jasper, moving north at 30 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This tornadic thunderstorm will remain over mainly rural areas of
northwestern Dubois County, including the following locations...
Ireland and Portersville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3851 8707 3850 8706 3851 8705 3851 8700
3850 8698 3850 8695 3849 8695 3849 8694
3835 8703 3837 8707
TIME...MOT...LOC 2229Z 197DEG 25KT 3840 8704
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
SRM3 follow-up statements
764
WWUS53 KLMK 092236
SVSLMK
Severe Weather Statement
National Weather Service Louisville KY
636 PM EDT Tue Jul 9 2024
INC037-092300-
/O.CON.KLMK.TO.W.0043.000000T0000Z-240709T2300Z/
Dubois IN-
636 PM EDT Tue Jul 9 2024
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 700 PM EDT FOR
NORTHWESTERN DUBOIS COUNTY...
At 635 PM EDT, a severe thunderstorm capable of producing a tornado
was located near Jasper, moving north at 30 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Portersville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3851 8707 3850 8706 3851 8705 3851 8700
3850 8698 3850 8696 3840 8701 3841 8707
TIME...MOT...LOC 2235Z 197DEG 25KT 3845 8702
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
SRM263
WWUS53 KLMK 092245
SVSLMK
Severe Weather Statement
National Weather Service Louisville KY
645 PM EDT Tue Jul 9 2024
INC037-092300-
/O.CON.KLMK.TO.W.0043.000000T0000Z-240709T2300Z/
Dubois IN-
645 PM EDT Tue Jul 9 2024
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 700 PM EDT FOR
NORTHWESTERN DUBOIS COUNTY...
At 645 PM EDT, a severe thunderstorm capable of producing a tornado
was located 9 miles north of Jasper, moving north at 30 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Portersville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3851 8707 3850 8706 3851 8705 3851 8700
3850 8698 3850 8696 3844 8699 3846 8707
TIME...MOT...LOC 2245Z 197DEG 25KT 3852 8699
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
SRM479
WWUS53 KLMK 092253
SVSLMK
Severe Weather Statement
National Weather Service Louisville KY
653 PM EDT Tue Jul 9 2024
INC037-092303-
/O.EXP.KLMK.TO.W.0043.000000T0000Z-240709T2300Z/
Dubois IN-
653 PM EDT Tue Jul 9 2024
...THE TORNADO WARNING FOR NORTHWESTERN DUBOIS COUNTY WILL EXPIRE AT
700 PM EDT...
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.
A Tornado Watch remains in effect until midnight EDT for south
central Indiana.
&&
LAT...LON 3851 8707 3850 8706 3851 8705 3851 8700
3850 8698 3850 8696 3844 8699 3846 8707
TIME...MOT...LOC 2253Z 197DEG 25KT 3857 8697
$$
SRMWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this tornado warning went out at Jul 9, 3:15 PM EDT, 3 hours 15 minutes earlier. Its key messages:
- * Strong to severe storms through the early overnight hours, several of which could be capable of producing tornadoes. Locally heavy rainfall and damaging straight line wind gusts also possible with storms. * Breezy conditions expected on Wednesday, with sustained winds of 10-20 mph and gusts of 20-30 mph. * Mostly dry weather and warming temperatures expected for late week into next weekend. Worsening drought conditions are possible.
Area forecast discussion, Jul 9, 3:15 PM EDT, 3 hours 15 minutes before
Area Forecast Discussion
National Weather Service Louisville KY
315 PM EDT Tue Jul 9 2024
.KEY MESSAGES...
* Strong to severe storms through the early overnight hours,
several of which could be capable of producing tornadoes.
Locally heavy rainfall and damaging straight line wind gusts
also possible with storms.
* Breezy conditions expected on Wednesday, with sustained winds of
10-20 mph and gusts of 20-30 mph.
* Mostly dry weather and warming temperatures expected for late
week into next weekend. Worsening drought conditions are
possible.
&&
.UPDATE...
Issued at 314 PM EDT Tue Jul 9 2024
Tornado Watch 516 has been issued and covers nearly the entire CWA
through the first half of the overnight hours. Already dealing with
one longer lived supercell near the KY/TN border but additional
supercells are anticipated to develop and have the potential to
produce tornadoes.
&&
.SHORT TERM /THROUGH WEDNESDAY/...
Issued at 207 PM EDT Tue Jul 9 2024
Active weather is expected to unfold here shortly this afternoon and
continue into the early overnight hours. Beryl was centered over
extreme northeastern Arkansas around 18z and has steadily been
moving to the northeast. A surface warm front has steadily been
lifting northward ahead of Beryl and is draped across portions of
central Kentucky.
Scattered showers and storms have already developed across the
region. There is quite a bit of effective bulk shear (40-50kts) and
we have observed several supercellular structures/characteristics in
the convection due to this shear. Warmer mid-level temps have helped
suppress convection from reaching their 'highest' potential, though
increasing low-level moisture is helping to erode that cap. So
expect to see an upward trend in strong/severe activity as we get
later into the afternoon. Additionally, low level shear and helicity
will steadily increase as Beryl approaches, increasing our tornado
threat as we go into the late afternoon and evening hours. Storms
that form near the warm front will also benefit from enhanced low
level shear and helicity from backed surface winds, increasing the
tornado potential.
The final wave/round of showers and storms should push northeast out
of our region around or shortly after midnight. Stratus will
eventually build in behind the precipitation and result in a cloudy
start to the day tomorrow. Clouds should gradually break up and
clear through the day but they will certainly have an impact on
temperatures, keeping them a bit below climo normals. Gradient winds
will also be gusty at times, likely ranging from 20mph to 30mph
&&
.LONG TERM /WEDNESDAY NIGHT THROUGH TUESDAY/...
Issued at 314 PM EDT Tue Jul 9 2024
Wednesday Night - Thursday night...
Winds really slacken off Wednesday night as the pressure gradient
relaxes and weak high pressure builds over the region. With
temperatures falling into the low/mid 60s early Thursday, areas of
fog will be possible (especially in areas that see heavier rainfall
today into tonight).
An upper level trough gradually drops southeast from the Midwest
through Thursday night and will bring briefly deeper moisture. There
is only a slight chance for a shower in southern IN and western
portions of KY Thursday afternoon/evening. Most will stay dry with
highs in the mid/upper 80s.
Friday through Monday...
A much more typical summertime pattern will return for the end of
this week into the weekend. A broad area of positive height
anomalies over the Atlantic will link up with ridging over the
western CONUS, leading to height/thickness increases across the Ohio
and Tennessee valleys into the weekend. This will lead to
progressively warming temperatures, with highs back into the 90s for
the weekend.
Hot and humid summertime conditions will linger into next week. Some
weak moisture return looks possible ahead of a trough moving
southeast through the Great Lakes and Midwest. Some isolated
shower/storm chances will be possible. However, the medium range
continues to look hot and relatively dry for the most part.
&&
.AVIATION /18Z TAFS THROUGH 00Z THURSDAY/...
Issued at 113 PM EDT Tue Jul 9 2024
Bands of showers and storms are anticipated to move through the
region ahead of Beryl today. The tropical environment will lead to
these showers/storms being capable of very heavy rainfall that will
result in reduced cigs/vis for any TAF site impacted. Timing the
individual waves remains difficult several hours out, but most TAF
sites have mention of TEMPOs to account for the greatest likelihood
of impactful precipitation.
The last band of precipitation should push through between 09.23z-
10.05z tonight with drying expected in its wake. IFR/MVFR cigs will
filter in from the west toward dawn tomorrow and persist through a
good part of the day. Winds will also pick up out of the west or WSW
as Beryl departs to the northeast.
&&
.LMK WATCHES/WARNINGS/ADVISORIES...
KY...None.
IN...None.
&&
UPDATE...DM
SHORT TERM...DM
LONG TERM...EBW
AVIATION...DMHazardous weather outlook, Jul 9, 2:43 PM EDT, 3 hours 47 minutes before
Hazardous Weather Outlook National Weather Service Louisville KY 243 PM EDT Tue Jul 9 2024 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-101845- Orange-Washington IN-Scott IN-Jefferson IN-Dubois-Crawford-Perry- Harrison IN-Floyd-Clark IN-Hancock-Breckinridge-Meade-Ohio-Grayson- Hardin-Bullitt-Jefferson-Oldham-Trimble-Henry-Shelby-Franklin- Scott KY-Harrison KY-Spencer-Anderson-Woodford-Fayette-Bourbon- Nicholas-Nelson-Washington KY-Mercer-Jessamine-Clark KY-Larue-Marion- Boyle-Garrard-Madison-Butler-Edmonson-Hart-Green-Taylor-Casey- Lincoln-Logan-Warren-Simpson-Allen-Barren-Monroe-Metcalfe-Adair- Russell-Cumberland-Clinton- 243 PM EDT Tue Jul 9 2024 /143 PM CDT Tue Jul 9 2024/ This Hazardous Weather Outlook is for portions of southern Indiana and central Kentucky. .DAY ONE...Tonight. Strong to severe storms will impact the region through the early overnight hours. Several of these storms will be capable of producing tornadoes. Additionally, locally heavy rainfall and damaging straight line winds will be possible. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed. GENERAL STORM MOTION OF THE DAY: Storms will move to the north and northeast between 20 and 30 mph. Any users of this storm motion must be aware that thunderstorm activity can be erratic and constantly evolving. Please use this with caution and be prepared for changing conditions. && More information, along with other weather, hydrological and climate information can be found, at weather.gov/louisville. DM
In the hours before
Local storm report, Jul 9, 4:40 PM EDT, 1 hour 50 minutes before
Preliminary Local Storm Report
National Weather Service Louisville KY
440 PM EDT Tue Jul 9 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM Tstm Wnd Dmg 2 N Dubre 36.86N 85.55W
07/09/2024 Cumberland KY Public
Powerlines and trees down on Fierce Fork
Road.
&&
DLSpecial weather statement, Jul 9, 4:51 PM EDT, 1 hour 39 minutes before
Special Weather Statement
National Weather Service Louisville KY
451 PM EDT Tue Jul 9 2024
INZ077-092115-
Washington IN-
451 PM EDT Tue Jul 9 2024
...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN WASHINGTON COUNTY
THROUGH 515 PM EDT...
At 451 PM EDT, Doppler radar was tracking a strong thunderstorm 12
miles southwest of Salem, moving northeast at 25 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Salem, New Pekin, Hardinsburg, Fredericksburg, Shorts Corner, Becks
Mill, Farabee, Organ Springs, and Rosebud.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
A Tornado Watch remains in effect until midnight EDT for south
central Indiana.
&&
LAT...LON 3854 8596 3842 8615 3842 8623 3844 8627
3863 8618
TIME...MOT...LOC 2051Z 213DEG 21KT 3844 8618
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
SRMSpecial weather statement, Jul 9, 5:15 PM EDT, 1 hour 15 minutes before
Special Weather Statement
National Weather Service Louisville KY
515 PM EDT Tue Jul 9 2024
INZ077-092145-
Washington IN-
515 PM EDT Tue Jul 9 2024
...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN WASHINGTON COUNTY
THROUGH 545 PM EDT...
At 515 PM EDT, Doppler radar was tracking a strong thunderstorm over
Salem, moving northeast at 25 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Salem, Little York, Kossuth, Becks Mill, Plattsburg, Pumpkin Center,
Canton, and Harristown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
A Tornado Watch remains in effect until midnight EDT for south
central Indiana.
&&
LAT...LON 3878 8606 3876 8603 3877 8602 3876 8601
3877 8598 3875 8598 3876 8596 3875 8595
3876 8594 3875 8592 3876 8591 3875 8590
3872 8589 3851 8610 3855 8620 3878 8608
TIME...MOT...LOC 2115Z 213DEG 22KT 3856 8611
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
SRMSpecial weather statement, Jul 9, 5:17 PM EDT, 1 hour 13 minutes before
Special Weather Statement
National Weather Service Louisville KY
517 PM EDT Tue Jul 9 2024
INZ077-078-092-092145-
Washington IN-Clark IN-Scott IN-
517 PM EDT Tue Jul 9 2024
...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN CLARK...
SOUTHWESTERN SCOTT AND EAST CENTRAL WASHINGTON COUNTIES THROUGH 545
PM EDT...
At 517 PM EDT, Doppler radar was tracking a strong thunderstorm 10
miles south of Scottsburg, moving northeast at 20 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Scottsburg, Vienna, Underwood, Leota, New Liberty, and Henryville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
A Tornado Watch remains in effect until midnight EDT for south
central Indiana.
&&
LAT...LON 3850 8584 3852 8591 3871 8587 3864 8566
TIME...MOT...LOC 2117Z 204DEG 19KT 3854 8585
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
SRMSpecial weather statement, Jul 9, 5:37 PM EDT, 53 minutes before
Special Weather Statement
National Weather Service Louisville KY
537 PM EDT Tue Jul 9 2024
INZ078-079-092200-
Jefferson IN-Scott IN-
537 PM EDT Tue Jul 9 2024
...A STRONG THUNDERSTORM WILL IMPACT WEST CENTRAL JEFFERSON AND SCOTT
COUNTIES THROUGH 600 PM EDT...
At 537 PM EDT, Doppler radar was tracking a strong thunderstorm near
Scottsburg, moving northeast at 20 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Scottsburg, Vienna, Austin, Wakefield, Deputy, Blocher, New
Frankfort, Leota, Underwood, and Volga.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
A Tornado Watch remains in effect until midnight EDT for south
central Indiana.
&&
LAT...LON 3882 8572 3883 8571 3882 8570 3882 8563
3883 8561 3879 8551 3860 8578 3860 8579
3859 8580 3861 8587 3878 8582 3878 8580
3881 8579 3882 8574 3883 8573
TIME...MOT...LOC 2137Z 204DEG 19KT 3863 8581
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
SRMSpecial weather statement, Jul 9, 6:20 PM EDT, 10 minutes before
Special Weather Statement
National Weather Service Louisville KY
620 PM EDT Tue Jul 9 2024
KYZ028>030-092300-
Jefferson KY-Bullitt KY-Hardin KY-
620 PM EDT Tue Jul 9 2024
...A STRONG THUNDERSTORM WILL IMPACT SOUTHERN JEFFERSON...
NORTHWESTERN BULLITT AND NORTH CENTRAL HARDIN COUNTIES THROUGH 700 PM
EDT...
At 620 PM EDT, Doppler radar was tracking a strong thunderstorm 9
miles west of Shepherdsville, moving northeast at 30 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Louisville, Shively, Shepherdsville, Pioneer Village, Audubon Park,
West Buechel, Watterson Park, Lynnview, Hollow Creek, and Parkway
Village.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until midnight EDT for south
central Indiana...and central Kentucky.
&&
LAT...LON 3811 8548 3786 8585 3793 8599 3795 8599
3801 8596 3801 8595 3802 8592 3807 8592
3826 8579
TIME...MOT...LOC 2220Z 226DEG 28KT 3795 8587
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
CGThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 9, 9:57 AM EDT | Special Weather Statement | LMK | Harrison | 33 min |
| Jul 9, 10:22 AM EDT | Special Weather Statement | LMK | Clark, Floyd | 38 min |
| Jul 9, 3:20 PM EDT | Severe Thunderstorm Warning | LMK | Crawford, Perry | 25 min |
| Jul 9, 3:39 PM EDT | Severe Thunderstorm Warning | LMK | Crawford, Harrison, Perry | 36 min |
| Jul 9, 4:06 PM EDT | Severe Thunderstorm Warning | LMK | Crawford, Harrison | 24 min |
| Jul 9, 4:26 PM EDT | Severe Thunderstorm Warning | LMK | Crawford, Harrison, Washington | 34 min |
| Jul 9, 4:51 PM EDT | Special Weather Statement | LMK | Washington | 24 min |
| Jul 9, 5:15 PM EDT | Special Weather Statement | LMK | Washington | 30 min |
| Jul 9, 5:17 PM EDT | Special Weather Statement | LMK | Scott | 28 min |
| Jul 9, 5:37 PM EDT | Special Weather Statement | LMK | Scott | 23 min |
| Jul 9, 6:26 PM EDT | Severe Thunderstorm Warning | LMK | Dubois | 34 min |
| Jul 9, 6:47 PM EDT | Areal Flood Advisory | LMK | Harrison | 3 hr |
| Jul 9, 7:23 PM EDT | Special Weather Statement | LMK | Dubois | 37 min |
Nearby
Tornado Warnings in Indiana, 2024Every tornado warning in 2024Tornadoes in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.